RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
 
Darovskaya, Kseniya Aleksandrovna

Statistics Math-Net.Ru
Total publications: 1
Scientific articles: 1

Number of views:
This page:247
Abstract pages:165
Full texts:131
References:21

http://www.mathnet.ru/eng/person85257
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
2011
1. K. A. Darovskaya, A. L. Skubachevsky, “A spectral problem with integral conditions”, Tr. Semim. im. I. G. Petrovskogo, 28 (2011),  147–160  mathnet  zmath  elib; J. Math. Sci. (N. Y.), 179:3 (2011), 437–445  scopus

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019